# SDR 03240318

- Difficulty date: August 28, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- Aircraft time: 21,179 hours, 20,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Part serial: 0601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE FORWARD EMERGENCY TRACK LIGHTING  WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
